# SDR CA060510010

- Difficulty date: May 3, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,900 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: ARRIEL1D1
- Part serial: 9135
- Condition: Making Metal
- Part time: 6,081 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: E

## Discrepancy

ON ENGINE STARTUP, THE PILOT NOTICED A FLICKERING ENGINE CHIP LIGHT, SECONDS LATER THE CHIP LIGHT CAME ON SOLID.  ENGINE WAS SEEN SMOKING AND OIL COMING FROM EXHAUST STACK.  ENGINE WAS SHUTDOWN AFTER APP 1 MINUTE OF OPERATION.  ENGINE HAS BEEN SENT TO OVERHAUL COMPANY FOR INVESTIGATION AND REPAIR.  ENGINE HAD 91.9 HOURS SINCE OVERHAUL.  ENGINE IS AT THE OVERHAUL COMPANY AT THE MOMENT AND A DETAILED REPORT WILL BE COMING AT A LATER DATE.
